# SDR UIEA2010073000134

- Difficulty date: July 30, 2010
- Submitted: August 6, 2010
- Operation: Air carrier
- Aircraft: N498MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29259
- Aircraft time: 47,298 hours, 7,155 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65B1602634
- Condition: Corroded
- Location: Bs 1210
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D02+C03 CHECK OF DATUM ACFT, DAMAGE WAS FOUND ON CROWN AREA OF MAIN DECK SEAT TRACK (PN: 65B16026-34) OF THE OVERWING LONGITUDINAL FLOORBEAM WEB NEAR STA1210, RBL11.33. THE LOCATION IS SHOWN IN REF FIG 1.  PERMANENT REPAIR WAS PERFORMED IAW SRM 53-40-52 R3 FIG 201 AND EGAT EI T2010A53B-1591 R1. THE PURPOSE OF THIS EO IS TO RECORD A MAJOR REPAIR WITH CATEGORY B APPROVED BY FAA FORM 8100-9, FIG 4 AND SCHEDULE A DETAILED VISUAL INSP OF THE OVERWING LONGITUDINAL FLOORBEAM WEB IN THE AREA OF THE REPAIR WITH AN INITIAL INSP PRIOR TO 13,155 TFC AND REPEAT INSP AT EVERY 6,000 FC. THESE INSPECTIONS ARE BASED UPON SRM 53-40-52-2R-3, REPAIR 3- SECTION 44- STA 1050 THRU 1240- SPLICE REPAIR OF BAC 1520-1873. THIS REPAIR IS CATEGORY B REPAIR AND HAS AN EFFECT ON THE INSPECTION PROGRAM OF STRUCTURAL SIGNIFICANT ITEMS W-16 AT THE REPAIR AREA. THE INSP REQUIREMENTS IN THIS EO WILL MEET THE W-16 SSID D6-35022 INSP REQUIREMENTS FOR THE REPAIR AREA.
